Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The asymptotic behavior of solutions of linear third order differential equations


Author: Y. P. Singh
Journal: Proc. Amer. Math. Soc. 20 (1969), 309-314
MSC: Primary 34.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0237885-0
MathSciNet review: 0237885
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Coppel, Stability and asymptotic behavior of differential equations, D. C. Heath and Co., Boston, Mass., 1965. MR 0190463
  • [2] E. Esclangen, Nouvelles recherches dur les fonctions quasiperiodiques, Ann. Obs. Bordeaux 16 (1917), 15-226.
  • [3] A. C. Lazer, The behavior of solutions of the differential equation 𝑦”’+𝑝(𝑥)𝑦′+𝑞(𝑥)𝑦=0, Pacific J. Math. 17 (1966), 435–466. MR 0193332
  • [4] Marko Švec, Einige asymptotische und oszillatorische Eigenschaften der Differentialgleichung 𝑦”’+𝐴(𝑋)𝑦′+𝐵(𝑥)𝑦=0., Czechoslovak Math. J. 15 (90) (1965), 378–393 (German, with Russian summary). MR 0185187
  • [5] Miloš Zlámal, Asymptotic properties of the solutions of the third order linear differential equations, Publ. Fac. Sci. Univ. Masaryk 1951 (1951), 159–167 (English, with Russian summary). MR 0057412

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237885-0
Article copyright: © Copyright 1969 American Mathematical Society